# SDR AALA20130318004

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE ON AUXILIARY POWER UNIT INLET DUCT CORRODED AT STATION 1129.  REMOVED AND INSTALLED NEW VERTICAL STIFFENER AT AARD 51-10-05 AND BOEING DRAWING 148A8650.
